# SDR CA060502005

- Difficulty date: April 28, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 266278
- Part serial: 0378
- Condition: Damaged
- Location: Mlg
- Part time: 2,855 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING MX ONE OF OUR AME NOTICED THAT ONE OF OUR SPARE BRAKE ASSY P/N 2-1605-2 S/N 0378 MADE BY GOODRICH SEAM DIFFERENT FROM THE ONE REMOVED FROM THE A/C.  THE REMOVED BRAKE SHOWN 2 INNER SUPPORT FLANGE OF .5 INCH AND THE SPARE ONE SHOWN ONE SINGLE FLANGE OF 1.375 INCHES.  THE DOUBLE FLANGE IS WELL IDENTIFIED ON THE MANUFACTURER CMM BUT NO SPECIFICATION OF THE SINGLE ONE.  THE MANUF REQUIRED THE UNIT FOR INVESTIGATION.  ON THE PRELIMINARY STATUS THIS UNIT IS NOT PER MANUF SPEC DRAWING.  INVESTIGATION STILL IN PROGRESS.  THIS BRAKE ASSY IS SHOWING THE FOLLOWING DATA, P/N 266-278 CHG C,  P/N 260-903 CHG B, S/N 0378 DATE OF MAN 08-01, INSP NR 04-90.
